Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Sore yeast infection under breasts and across pubic scar. Am diabetic. Want something to cure rash

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
I am 60 years old. Have developed a very large, very sore yeast infection under breasts and across my pubic scar. I am diabetic and guess this is something to do with the concern but I need to get something to cure this rash.
Posted Fri, 7 Sep 2012 in Infections
Answered by Dr. Raju A.T 2 hours later

Thanks for your query.

Fungal infections are very common in diabetics due to low immune level.

Apply MICANAZOLE ointment over the affected area twice daily after thorough wash.Ointment for three days will surely reduce the infection and prevent the spread. Applying it for a week will totally cure it.If there is no change after three days then you may have to visit the dermatologist to find out the exact diagnosis by examination.

If the lesions are itchy do not scratch, take Tab Benadryl once in the night after food for three days .

Hope I answered your query.

Wish you speedy recovery.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor